# SDR SWAA2018111526788

- Difficulty date: October 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VAPOR BARRIER BULKHEAD CRACKED AT BS 663.  REPAIRED BULKHEAD IAW SRM AND DWG.
